# SDR SWAA2023031302656

- Difficulty date: February 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED AT IRSS 216 AT LT WING 2023-113071<[01] REPLACED REAR SPAR CORRUGATE PLATE LOCATED AT IRSS 216 AT LT WING I.A.W. B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 115A2001 SHEET 30 REV.A. DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-20-10 CRACK LENGTH: 0.670? TOOL USED CALIPER P/N:500-196-30 S/N: B21141563 DUE DATE: 30/NOV/23;[02] COMPLETED STEP 1
